# SDR DXTA2021052042310

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- Aircraft time: 2,712 hours, 1,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR LIGHT UNDER SEAT 10 WILL NOT EXTINGUISH.  THE 3 EXIT SIGNS ON MAIN CABIN DOOR ALSO WON'T EXTINGUISH "CORRECTIVE ACTION" FOUND FWD "G" SWITCH ON THE R/H AFT CENTER PEDESTAL TO BE TRIPPED. RESET SWITCH AND STATED EMERGENCY LIGHTS EXTINGUISHED. TESTED IAW CE-680AS AMM CH 33-50-00
